CureZone   Log On   Join
CT scan contrast material causing wigraines. Why?
 

Dr. Clark Shop
Hulda Clark Cleanses



Beautiful Skin From Powerful Oils and Roses
Remove signs of aging by renewing skin cel...



Your Ad Here
Place your ad here !


More
  Views: 1,732
Published: 16 years ago
 

CT scan contrast material causing wigraines. Why?


Hello. I posted this in headache forum, but I have no luck. I promise I'm not spamming. :-(


I have cousin who has to have periodic ct scans for monitor growth of malignancy. She say that when they inject contrast material, she always gets a migraine from it. I trying to find what ingredients are besides Iodine and sodium, having not much success.


I know she is havbing allergic reaction to contrast mterial ingredient. Does anyone know where I can find the ingredients? I have done many google searches. Does anyone also know if migraine is common from this?


Thanks to all.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.219 sec, (1)